I just started taking microgestine fe 1.5/30 last nite was my first nite... taking it,with in 3hr i started feeling nausea n bad headachs i wood wake up in thw middle of thw nite b/c the headachs were bad & i threw up twice. Called doctor & he told me the 1st week is the worst n dat i should keeptaking it, has anyone had the same issue? Should i really take the pill again? Will it get better?
Side effects can be rough for some people when they first start the Pill. Your body will most likely get used to the hormones but some people cant take them. It is up to you. You can keep trying them and see if things get better or you can think about a non hormonal method like a diaphragm or condoms and spermicides.
- Microgestin FE 1.5 / 30 Information for Consumers
- Side Effects of Microgestin FE 1.5 / 30 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2011 • 2 answers
Microgestin Fe 1/20 - if I started taking bc pills on the last day of my period should I continue to
Posted 12 Jun 2012 • 1 answer
Posted 8 Sep 2014 • 1 answer
Posted 24 Nov 2014 • 1 answer
Posted 27 Apr 2015 • 1 answer